# SDR 99ZZZX2230

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16SU
- Make and model: Cessna 650
- Aircraft serial: 6500025
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99141193
- Condition: Cracked
- Location: Hydraulic System
- Part time: 178 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT NOTED HYDRAULIC LEAK ON TAIL.  TROUBLESHOT TO LEAKING AUXILIARY HYDRAULIC PUMP.  REPLACED PUMP P/N 9914119-3, S/N 124 OFF, S/N 0037 ON.  OPERATIONS CHECKED OK.
